# **DRAFT**

August 15, 2006

## Summer Members Meeting - Astoria, Oregon August 30-31, 2006

(a)

#### **Hotel Elliott**

357 12<sup>th</sup> Street, Astoria, Oregon 97103 www.hotelelliott.com

Block of rooms Reserved for CBFWA at \$110 per night "Cut-off date" is 8/16/06 Call 877-378-1924 for Sleeping Room Reservations

Day One: 8/30/06 – Wednesday
Meeting: 9:00 a.m. – 5:00 p.m.
12:00-1:30 p.m. Lunch and Speaker
Joan Dukes, NPCC – Regional Challenges
5:30-7:30 p.m. - Dinner and Speaker;
Geoffrey S. Whisler, ODFW – Select Area Fisheries Enhancement (SAFE) Project

Day Two: 8/31/06 – Thursday 11:00-12:00pm Presentation Peter Donaldson – The Salmonpeople Tour

Meeting: 8:00 a.m. - 5:00 p.m.

5:30 p.m. - Frank Young's Retirement Barbeque - Ilwaco, WA

Day Three: 9/1/06 – Friday Charter Fishing Opportunity Reserve seat by 8/4/06 - Contact Frank Young

See more details at end of agenda

### Draft Agenda – Version 1

The support material and reference documents for the August 30-31, 2006 Members meeting will be posted at <a href="http://www.cbfwa.org/committees/Meetings.cfm?CommShort=Members&meeting=all">http://www.cbfwa.org/committees/Meetings.cfm?CommShort=Members&meeting=all</a> for your information.

Day One – Wednesday, August 30, 2006

8:30 a.m. *Coffee/Water Service* 

9:00 a.m. Welcome and Opening Remarks

**Invocation** 

Item 1: Introductions, Roll Call, and Approval of Agenda

Item 2: Approve 7/10/06 Draft Action Notes as Final

9:20-9:30am

Page 2 of 3 Draft

Item 3: Approve Draft Project Priorities Response to NPCC & BPA

**9:30-10:05am** • NPCC link to the province level review process descriptions and recommendations:

http://www.nwcouncil.org/fw/budget/2007/province/stateprovdocs.htm

10:05-10:15 *Break 10-minutes* 

**Item 4:** Status of the Resource Presentation – Neil Ward

10:15-11:15am

**Item 5: Data Management Update** – Tom Iverson

11:15am-Noon • StreamNet

Lunch Catered Lunch

12-1:30 p.m. Speaker: Vice-Chair Joan Dukes, Oregon Council Member

• Regional Challenges

Item 6: CSMEP Executive Summary Draft – Frank Young - To be confirmed

1:30-2:00pm • CBFWA Endorsement

**Item 7:** McMorris Discussion – Tana Klum

**2:00-2:45pm** Information Links: <a href="http://resourcescommittee.house.gov/archives/109/wp/070706.htm">http://resourcescommittee.house.gov/archives/109/wp/070706.htm</a>

http://www.salmonrecovery.gov/

2:45-2:55pm *Break – 10 minutes* 

**Item 8:** CBFWA Public Relations Strategy – Gwen Lankford, Sapphire Strategies

**2:55-3:30** • PR Implementation Plan

New CBFWA Logos

**Item 9:** Charter Actions – Jann Eckman

**3:30-4:45** • CBFWA Charter

FPAC Charter

Item 10: Select Next Members Meeting Date, Time, and Location

4:45-5:00pm

5:00-5:30pm *Break* 

5:30 p.m. Catered Dinner

Speaker: Geoffrey S. Whisler, ODFW

• Select Area Fisheries Enhancement (SAFE) Project

Link to <a href="http://www.dfw.state.or.us/OSCRP/CRM/FS/03/03julysafact.pdf">http://www.dfw.state.or.us/OSCRP/CRM/FS/03/03julysafact.pdf</a>

Meeting Adjourned

Day Two - Thursday, August 31, 2006

7:30 a.m. Catered Continental Breakfast

Page 3 of 3 Draft

8:00 a.m. Introductions, Roll Call, Recap Day One, and Review of Agenda

Item 11: Northwest Power Conservation Council Amendment Process Discussion

8:30-10:00am

• PowerPoint Presentation by Tom Iverson

• Are the CBFWA Members in agreement with the current structure?

• 2010 Project Selection

AHA Process

10-10:10am *Break 10-minutes* 

**Item 12:** Tribal Panel – Tana Klum - To be confirmed

10:10-11:00am

Item 13: Peter Donaldson Presentation on The Salmonpeople Tour

**11:00am-Noon** • CBFWA Endorsement

12-1:30pm Catered Lunch

Item 14: CBFWA Committee Updates

1:30-2:00pm

**Item 15:** Open Discussion Items

Item 16: Next Members Teleconference is September 6, 2006

Monthly Members Teleconferences are scheduled for the <u>1st Wednesday</u> of every month in 2006 from 1:00pm to 4:00pm.

Meeting adjourned

5:30 p.m. Frank Young's Retirement Barbeque in Ilwaco, Washington

The barbeque will be at Frank and Linda Young's new home overlooking Black Lake in Ilwaco. The address and directions to the barbeque will be provided at the meeting.

Day Three: Friday - September 1, 2006

#### **Charter Fishing Opportunity**

Fish in the river (not ocean) for coho and Chinook on Friday, September 1. A boat has been reserved with Pacific Salmon Charters <a href="www.pacificsalmoncharters.com">www.pacificsalmoncharters.com</a>. The cost is \$95 plus \$8.50 for a 2-day WA license (sold at dock) if needed. Report to Charter office around 5 a.m. to fill out paperwork and get license, with boat leaving at 6 a.m. Fish for 8 hours or until boat limit is reached (usually by noon). Bring sack lunch. Contact Frank Young at <a href="maintenant-rank-young@cbfwa.org">frank.young@cbfwa.org</a> by August 4th to reserve a spot on the boat on first come first served basis. Make checks out to Frank Young.